# SDR DXTA200601757

- Difficulty date: November 25, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N318QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600418
- Aircraft time: 8,867 hours, 7,301 cycles
- Engine: Pwa JT15D5
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Squat Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: B

## Discrepancy

LEVEL AT 13,000 MSL, RAPID PRESSURIZING OCCURRED.  CABIN CLIMBED AT 6000 FPM.  RATE OF CLIMB OR SOURCE SELECT KNOB HAS NO EFFECT.  CABIN ATITUDE SELECTOR SET AT 400 MSL (BASICLLY SEA LEVEL).  CABIN ALTITUDE STABILIZED AT AIRCRAFT ALTITUDE AND 13,000 MSL.  OXYGEN MASKS IN REAR DID NOT DEPLOY.   TROUBLESHOT TO L/H SQUAT SWITCH BEING OUT OF ADJUSTMENT.  ADJUSTED SWITCH I/A/W 560 MM 32-61-00.  RAN AIRCRAFT AND COMPLIED PRESSURIZATION SYS. OPS CHECK.  OPS CHECKS GOOD.  IAW MM 21-31-00.  RETURNED TO DEPARTURE. EMERGENCY DECLARED.
